English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  Geometric Inhomogeneous Random Graphs

Bringmann, K., Keusch, R., & Lengler, J. (2019). Geometric Inhomogeneous Random Graphs. Theoretical Computer Science, 760, 35-54. doi:10.1016/j.tcs.2018.08.014.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/21.11116/0000-0003-0B00-1 Version Permalink: http://hdl.handle.net/21.11116/0000-0003-0B01-0
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Bringmann, Karl1, Author              
Keusch, Ralph2, Author
Lengler, Johannes2, Author
Affiliations:
1Algorithms and Complexity, MPI for Informatics, Max Planck Society, ou_24019              
2External Organizations, ou_persistent22              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 201820182019
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: DOI: 10.1016/j.tcs.2018.08.014
BibTex Citekey: BringmannTCS2019
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Theoretical Computer Science
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Amsterdam : Elsevier
Pages: - Volume / Issue: 760 Sequence Number: - Start / End Page: 35 - 54 Identifier: ISSN: 0304-3975
CoNE: https://pure.mpg.de/cone/journals/resource/954925512450